About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 938724, 9 pages
http://dx.doi.org/10.1155/2013/938724
Research Article

The Study of Fixed Point Theory for Various Multivalued Non-Self-Maps

1Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia

Received 24 April 2013; Accepted 19 July 2013

Academic Editor: Abdellah Bnouhachem

Copyright © 2013 Wei-Shih Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The basic motivation of this paper is to extend, generalize, and improve several fundamental results on the existence (and uniqueness) of coincidence points and fixed points for well-known maps in the literature such as Kannan type, Chatterjea type, Mizoguchi-Takahashi type, Berinde-Berinde type, Du type, and other types from the class of self-maps to the class of non-self-maps in the framework of the metric fixed point theory. We establish some fixed/coincidence point theorems for multivalued non-self-maps in the context of complete metric spaces.